# SDR 20030809

- Difficulty date: March 25, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 21,718 hours, 29,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, UNDER FUSELAGE SKIN CORROSION WAS FOUND WHERE SKIN BONDS TO AIRCRAFT STRUCTURE FS 243-249 AT STRINGER 16, WL75.  ALL AFFECTED SKIN AND CORROSION WAS REMOVED AND REPAIRED PER EO.  AIRCRAFT RETURNED TO SERVICE.
